Couldn't find what you looking for?

TRY OUR SEARCH!

Has anyone experienced low blood pressure (94/64) with a heart rate in the 80-90's?

Loading...

One of the side effects of Duromine (Phentermine) is high blood pressure. There is no mention of low blood pressure as a side effect.
Reply

Loading...

Hallo,
I think that you low blood pressure is caused by something else. Have you had any problems with blood sugar? Can you tell us more about your weight problems and why are you using DUromine? I know that problems with low blood pressure can cause many problems in life so I would advise you to go and to see your doctor to run some test. If this is not helping you with your goal you might considered to chance this medication with something more efficient. Also it would be good to know if this might be caused by the food that you eat. I hope that you will find this useful.
All the best to you,
Karen
Reply

Loading...